MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR® INLINE BROACH HANDLE; HIP INSTRUMENT

MICROPORT ORTHOPEDICS INC. PROFEMUR® INLINE BROACH HANDLE; HIP INSTRUMENT
Model Number INLNBRHN
Medical Device Problem Codes Break (1069); Difficult to Remove (1528)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, the tip of the broach handle that engages the broach was broken off.Not exactly sure when that happened.We only learned that it was broken off when the surgeon went to withdraw the broach from the femur.When he would strike the broach handle with the mallet it would come out of the broach, leaving the broach in the femur.We had to use a coker to pull the broach out.We did take an ex-ray of the hip and found no debris in the wound.

Brand Name
PROFEMUR® INLINE BROACH HANDLE
Common Device Name
HIP INSTRUMENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key25257841
Report Number3010536692-2026-00181
Device Sequence Number5495770
Product Code LZO
UDI-Device Identifier00192629140622
UDI-Public00192629140622
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberINLNBRHN
Device Catalogue NumberINLNBRHN
Device Lot NumberCN103906
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale